# SDR USAA051013

- Difficulty date: August 17, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Engine: Cfmint CFM565B4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Part time: 13,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - CLIP, 2 INCH X 1 INCH CORROSION; LEVEL 1; TASK JA-220-53500, FRAME C-20 AND AFT CORNER OF FWD SERVICE DOORWAY.  REPAIRED WITH MANUFACTURED PART IAW SRM. (K)
